# SDR QXEA200701378

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 16,107 hours, 16,405 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2328: FLAP POWER CAUTION LIGHT ON TAXI.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE CLEARED FLAP POWER CAUTION LIGHT IAW SERVICE LETTER DH8-400-SL-27-002A AND C/W OPS CHECK OF FLAPS IAW Q400 AMM TASK 27-50-00-710-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
